lexapro 10mg. He didnt tell me how to switch, over usually there is some sort of method. He seems a bit distracted, when i am there anyway, this last time he took 3 phone calls during our 10 min visit!!! o the mirt. is 1 at night and the lex is once a day. I need a knowledgable answer on this,but invite other input also. Thanx to any one answering.
I just switched off of Pristiq 1 & 1/2 weeks ago; although I was on 50mg rather than 100mg, the switch was trouble-free. I was afraid about w/d side-effects after reading all the stuff online, but (at least for me) I had no bad things occur. In your case I have 2 questions and 1 general point of advice:
#1) How often (and what amount) of Ativan were you taking each day before your doctor cold-turkeyed you? I'm interested in knowing, b/c if you were on a fairly "large" dose and he didn't taper you down, you should contact him tomorrow and throw the Ashton Manual in his pompous, 10-minute leech of a dick's face…let me know about the specifics and I'll check back again soon!!
#2) Did he even start you on tapering the Pristiq to every other day? In any case, I'm pretty confident you'll be OK, as long as you take the Mirtazapine every night (it has sufficient norepinephrine activity)…
#3) Get a new psychiatrist; this guy sounds like the worst of the new breed (10 minute appointments, little or poor advice, & answering the phone during your visit = little care about you). Start calling around ASAP, as most have month long waiting lists (no idea why when they only see each person for 10 minutes)! Even though you may think I'm ju kidding, I'm not; get a new doctor please!
like I said, I'll be back to check up on how all is going…my only potential concern would involve the abrupt discontinuing of the lorazepam,but it all depends on how much you were on.
Good luck, and I'll talk to you again soon!
I just wanted to say I was proud of you for educating yourself about your meds and what the "doctor" tells you. As a patient, it is YOUR respoonsibility to be informed, ask questions when you need clarification, and be open/honest about what's going on with you. As a doctor, HIS responsibility is to MAKE TIME to answer ANY questions you may have in order to SERVE YOU better. Keep up the good work and I hope you have good luck finding a better doctor!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2010 • 1 answer
Posted 21 Jul 2010 • 2 answers
Posted 14 Aug 2015 • 2 answers
Posted 22 Aug 2016 • 1 answer
Anxiety from Wellbutrin? My psych changed me from Wellbutrin XL 150 mgs to Wellbutrin SR 100 mg BID?
Posted 23 Sep 2017 • 1 answer